View : 21 Download: 0

A general framework for convex relaxation of polynomial optimization problems over cones

Title
A general framework for convex relaxation of polynomial optimization problems over cones
Authors
Kojima M.Kim S.Waki H.
Ewha Authors
김선영
SCOPUS Author ID
김선영scopus
Issue Date
2003
Journal Title
Journal of the Operations Research Society of Japan
ISSN
0453-4514JCR Link
Citation
vol. 46, no. 2, pp. 125 - 144
Indexed
SCOPUS WOS scopus
Abstract
The class of POPs (Polynomial Optimization Problems) over cones covers a wide range of optimization problems such as 0-1 integer linear and quadratic programs, nonconvex quadratic programs and bilinear matrix inequalities. This paper presents a new framework for convex relaxation of POPs over cones in terms of linear optimization problems over cones. It provides a unified treatment of many existing convex relaxation methods based on the lift-and-project linear programming procedure, the reformulation-linearization technique and the semidefinite programming relaxation for a variety of problems. It also extends the theory of convex relaxation methods, and thereby brings flexibility and richness in practical use of the theory.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE